This week my Geographic tongue has gotten worse.. I am wondering if it could be from my Advair... I just started taking it a few weeks ago, but I have taken it before and didn't notice the spots getting worse until this time. I just started on Albuterol as needed, and wonder if it was that that may have caused more spots since alot of that medicine gets on my tongue. I do rinse my mouth out after I take these meds.. but I think it may be causing my Geographic tongure to show itself more now. Anyone else take Advair who also has Geographic tongue??
I don't think I can be of much help,,,I'm on Advair but have never had a problem with it. I gargle with Listorene after each use.
Just wanted you to know I read your post and hope you get some
replies about your situation.
Advair is probably the cause. You may need to switch to another medicine. My son developed a bad cause of thrush (white patches all over the inside of his mouth) from using Advair even with using listerine afterwards. The doctor said it was a common problem with Advair. Now he is using Qvar as his daily puffer.